# SDR ASAA2018041224245

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,487 hours, 11,474 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THREE HOURS OF CRUISE, AT FL340,  CLIMBED TO FL360. ON REACHING FL360,  NOTICIED WING ANTI-ICE LT VALVE OPEN LIGHT WAS ILLUMINATED BRIGHT BLUE.  LIGHT REMAINED BRIGHT BLUE APPROX 5 MINUTES, THEN EXTINGUISHED FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED THE WING ANTI-ICE FAULT ISOLATION TEST. COULD NOT DUPLICATE DEFECT IAW FIM 30-11 TASK 803. THERE IS NO MAINTENANCE HISTORY WITHIN THE PAST 30 DAYS.
